| Model Number |
2405 |
| Medical Device Problem Code |
Device Stops Intermittently (1599)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.Initial reporter zip code exceeded maximum allowable digits, zip code is as follows: (b)(6).
Event or Problem Description
The customer reported the product stopped reading.They replaced the cable and it worked fine after that.No impact or consequences to patient were reported.
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The cable was determined to be functioning as designed., corrected data:.